# SDR HAEA200400155

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 14,777 hours, 10,843 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AI23802
- Part serial: 043696
- Condition: Failed
- Location: Nlg
- Part time: 14,777 hours, 10,843 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM ADS, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED ADS FOR MAINTENANCE.  MAINTENANCE DISCOVERED FAULTY NLG DOWNLOCK ACTUATOR SWITCH AND REPLACED FAULTY SWITCH.  SYSTEM OPERATIONAL CHECKS GOOD.
